# SDR RAIA00609018

- Difficulty date: September 12, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,490 hours, 18,181 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 14571009405
- Condition: Frayed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNASSOCIATED MAINTENANCE, LT AILERON CONTROL CABLE WAS FOUND TO BE FRAYED WERE CABLE TRANSITIONS THROUGH THE PRESSURIZED VESSEL. MAINTENANCE REMOVED AND REPLACED THE CABLE.
